Article (Scientific journals)
Sur la surface du quatrième ordre contenant une conique
Godeaux, Lucien
1942In Bulletin de la Société Royale des Sciences de Liège, 11 (6), p. 331-335
Editorial Reviewed verified by ORBi
 

Files


Full Text
465472B_14_32.pdf
Publisher postprint (2.44 MB) Creative Commons License - Attribution
Download

All documents in ORBi are protected by a user license.

Send to



Details



Keywords :
Coniques; Transformations birationnelles; Involutions; Systèmes linéaires; Courbes
Disciplines :
Mathematics
Author, co-author :
Godeaux, Lucien ;  Université de Liège - ULiège
Language :
French
Title :
Sur la surface du quatrième ordre contenant une conique
Publication date :
1942
Journal title :
Bulletin de la Société Royale des Sciences de Liège
ISSN :
0037-9565
eISSN :
1783-5720
Publisher :
Société Royale des Sciences de Liege, Liège, Belgium
Volume :
11
Issue :
6
Pages :
331-335
Peer reviewed :
Editorial Reviewed verified by ORBi
Available on ORBi :
since 17 May 2024

Statistics


Number of views
11 (0 by ULiège)
Number of downloads
3 (0 by ULiège)

Bibliography


Similar publications



Contact ORBi